Alert archive / New York / Frost Advisories in 2012
Frost Advisory 9, NWS Albany, NY
NWS Albany, NY issued this frost advisory at Sep 15, 2012, 3:27 AM EDT for Warren County, New York. It took effect at Sep 16, 2012, 2:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Sep 15, 2012, 3:27 AM EDT (07:27 UTC)
- In effect from
- Sep 16, 2012, 2:00 AM EDT
- Expired
- Sep 16, 2012, 6:52 AM EDT
- In force
- 5 hr
- Issued by
- NWS Albany, NY
County Warren County, NY
The radar
The Albany radar (KENX), 110 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1848 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
100 WWUS71 KALY 150727 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 327 AM EDT SAT SEP 15 2012 NYZ032-033-152000- /O.NEW.KALY.FZ.W.0010.120916T0600Z-120916T1200Z/ NORTHERN HERKIMER-HAMILTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR 327 AM EDT SAT SEP 15 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY FOR NORTHERN HERKIMER AND HAMILTON COUNTIES. * LOCATIONS...NORTHERN HERKIMER AND HAMILTON COUNTIES * HAZARDS...WIDESPREAD FROST * TEMPERATURES...IN THE LOWER 30S. * TIMING...LATE TONIGHT INTO SUNDAY MORNING * IMPACTS...FREEZING TEMPERATURES AND WIDESPREAD FROST WILL LIKELY END THE GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ042-152000- /O.NEW.KALY.FR.Y.0009.120916T0600Z-120916T1200Z/ NORTHERN WARREN- INCLUDING THE CITY OF...WARRENSBURG 327 AM EDT SAT SEP 15 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY FOR NORTHERN WARREN COUNTY. * LOCATIONS...NORTHERN WARREN COUNTY * HAZARDS...AREAS OF FROST * TEMPERATURES...33 TO 36 DEGREES * TIMING...LATE TONIGHT INTO SUNDAY MORNING. * IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST WILL DAMAGE UNPROTECTED CROPS AND TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
4 follow-up statements
301 WWUS71 KALY 150950 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 550 AM EDT SAT SEP 15 2012 NYZ032-033-152000- /O.CON.KALY.FZ.W.0010.120916T0600Z-120916T1200Z/ NORTHERN HERKIMER-HAMILTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR 550 AM EDT SAT SEP 15 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... * LOCATIONS...NORTHERN HERKIMER AND HAMILTON COUNTIES. * HAZARDS...WIDESPREAD FROST. * TEMPERATURES...IN THE LOWER 30S. * TIMING...LATE TONIGHT INTO SUNDAY MORNING. * IMPACTS...FREEZING TEMPERATURES AND WIDESPREAD FROST WILL LIKELY END THE GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ042-152000- /O.CON.KALY.FR.Y.0009.120916T0600Z-120916T1200Z/ NORTHERN WARREN- INCLUDING THE CITY OF...WARRENSBURG 550 AM EDT SAT SEP 15 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... * LOCATIONS...NORTHERN WARREN COUNTY. * HAZARDS...AREAS OF FROST. * TEMPERATURES...33 TO 36 DEGREES. * TIMING...LATE TONIGHT INTO SUNDAY MORNING. * IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST WILL DAMAGE UNPROTECTED CROPS AND TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
132 WWUS71 KALY 151805 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 205 PM EDT SAT SEP 15 2012 NYZ032-033-161200- /O.CON.KALY.FZ.W.0010.120916T0600Z-120916T1200Z/ NORTHERN HERKIMER-HAMILTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR 205 PM EDT SAT SEP 15 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... * LOCATIONS...NORTHERN HERKIMER AND HAMILTON COUNTIES. * HAZARDS...WIDESPREAD FROST. * TEMPERATURES...IN THE MID 30S. * TIMING...LATE TONIGHT INTO SUNDAY MORNING. * IMPACTS...FREEZING TEMPERATURES AND WIDESPREAD FROST WILL LIKELY END THE GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ042-161200- /O.CON.KALY.FR.Y.0009.120916T0600Z-120916T1200Z/ NORTHERN WARREN- INCLUDING THE CITY OF...WARRENSBURG 205 PM EDT SAT SEP 15 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... * LOCATIONS...NORTHERN WARREN COUNTY. * HAZARDS...AREAS OF FROST. * TEMPERATURES...IN THE UPPER 30S. * TIMING...LATE TONIGHT INTO SUNDAY MORNING. * IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST WILL DAMAGE UNPROTECTED CROPS AND TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
270 WWUS71 KALY 160515 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 115 AM EDT SUN SEP 16 2012 NYZ032-033-161200- /O.CON.KALY.FZ.W.0010.120916T0600Z-120916T1200Z/ NORTHERN HERKIMER-HAMILTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR 115 AM EDT SUN SEP 16 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * LOCATIONS...NORTHERN HERKIMER AND HAMILTON COUNTIES. * HAZARDS...WIDESPREAD FROST. * TEMPERATURES...IN THE LOWER 30S. * TIMING...SUNDAY MORNING. * IMPACTS...FREEZING TEMPERATURES AND WIDESPREAD FROST WILL LIKELY END THE GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ042-161200- /O.CON.KALY.FR.Y.0009.120916T0600Z-120916T1200Z/ NORTHERN WARREN- INCLUDING THE CITY OF...WARRENSBURG 115 AM EDT SUN SEP 16 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * LOCATIONS...NORTHERN WARREN COUNTY. * HAZARDS...AREAS OF FROST. * TEMPERATURES...IN THE MID 30S. * TIMING...SUNDAY MORNING. * IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST WILL DAMAGE UNPROTECTED CROPS AND TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
701 WWUS71 KALY 161052 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 652 AM EDT SUN SEP 16 2012 NYZ032-033-161200- /O.CAN.KALY.FZ.W.0010.000000T0000Z-120916T1200Z/ NORTHERN HERKIMER-HAMILTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR 652 AM EDT SUN SEP 16 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FREEZE WARNING FOR NORTHERN HERKIMER AND HAMILTON COUNTIES. TEMPERATURES WILL CONTINUE TO RISE INTO THE UPPER 30S AND LOWER 40S THIS MORNING...AND THE FREEZE WARNING IS CANCELED. $$ NYZ042-161200- /O.CAN.KALY.FR.Y.0009.000000T0000Z-120916T1200Z/ NORTHERN WARREN- INCLUDING THE CITY OF...WARRENSBURG 652 AM EDT SUN SEP 16 2012 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FROST ADVISORY FOR NORTHERN WARREN COUNTY. TEMPERATURES WILL CONTINUE TO RISE INTO THE UPPER 30S TO MID 40S...AND THE ADVISORY IS CANCELED. $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at Sep 15, 2:17 AM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Sep 15, 2:17 AM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 217 AM EDT SAT SEP 15 2012 .SYNOPSIS... A COLD FRONT ALONG WITH AN UPPER LEVEL DISTURBANCE WILL CROSS THE REGION THIS MORNING...BRINGING MAINLY SCATTERED SHOWERS. DRY CONDITIONS AND COOLER TEMPERATURES WILL RETURN FOR THE WEEKEND...AS HIGH PRESSURE RETURNS FROM THE GREAT LAKES REGION. && .NEAR TERM /THROUGH TODAY/... AS OF 115 AM EDT...A LINE OF SHOWERS CONTINUES TO SLOWLY MOVE ACROSS ERN NY AT THIS TIME. THE BAND OF SHOWERS IS JUST NW OF THE CAPITAL REGION ASSOCIATED WITH THE COLD FRONT. EXPECT A BURST OF RAIN 1 TO 2 HOURS FROM 2 TO 4 AM...AND THE GUIDANCE CONTINUES TO WEAKEN IT OVER WRN NEW ENGLAND THEREAFTER. POPS WERE INCREASED TO LIKELY/CATEGORICAL VALUES FOR A COUPLE OF HOURS THROUGH THE LAKE GEORGE REGION...CAPITAL REGION...AND ERN CATSKILLS. HOURLY RAINFALL AMOUNTS HAVE RANGED FROM A FEW HUNDREDTHS TO A FEW TENTHS OF AN INCH FROM OBSERVATIONS IN NE PA TO NRN NY. TEMPERATURES WILL CONTINUE TO FALL THROUGH THE 60S...THEN DROP INTO THE 50S BY DAYBREAK FROM THE CAPITAL REGION SOUTH AND EAST...INTO THE MID OR UPPER 40S NORTH AND WEST OF THE CAPITAL DISTRICT. THE WINDS WILL SHIFT TO THE W/NW THEREAFTER AT 5-10 MPH. && .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... SATURDAY WILL START WITH A DECENT AMOUNT OF SUNSHINE TO BE QUICKLY REPLACED BY STRATOCU ESPECIALLY OVER THE MOUNTAINS AND DOWNWIND OF LAKE ONTARIO...BUT DRIER AIR WILL BE MOVING IN WHICH SHOULD ALLOW FOR PARTLY TO MOSTLY SUNNY SKIES BY MID-LATE AFTERNOON. AS 850MB TEMPS DROP BACK INTO THE SINGLE DIGITS...THERE WILL BE A NOTICEABLE COOL- DOWN...WITH HIGHS GENERALLY INTO THE 60S. IT MAY FEEL A LITTLE COOLER AT TIMES ESPECIALLY WITH A PERSISTENT WEST-NORTHWEST BREEZE AROUND 10-18 MPH. HIGH PRESSURE BUILDING EASTWARD INTO THE REGION AND A DRY AIR MASS IN PLACE SATURDAY NIGHT...AREAS OF FROST COULD FORM IN THE WESTERN/SOUTHERN ADIRONDACKS WITH POSSIBLE FREEZE CONDITIONS UNDER IDEAL RADIATIONAL COOLING CONDITIONS. WILL CONTINUE TO MENTION THIS POTENTIAL IN THE HWO. OTHERWISE IT WILL BE A CHILLY NIGHT FOR THE REST OF THE AREA...WITH UPPER 30S EXPECTED NORTH OF THE CAPITAL REGION/MOHAWK VALLEY...AND LOWER TO MID 40S SOUTH. SUNDAY WILL FEATURE ABUNDANT SUNSHINE WITH HIGH PRESSURE IN FIRM CONTROL. COOL AIR MASS WILL REMAIN IN PLACE...SO TEMPS WILL BE SIMILAR TO SATURDAY BUT WITH LESS OF A BREEZE AS THE GRADIENT RELAXES. && .LONG TERM /MONDAY THROUGH FRIDAY/... HPC GUIDANCE. THE PERIOD STARTS OFF WITH A POTENTIALLY DROUGHT- BUSTING RAIN EVENT. LOW PRESSURE FROM THE GULF OF MEXICO WILL COMBINE FORCES WITH A WAVE OF LOW PRESSURE ALONG A COLD FRONT MOVING IN FROM THE WEST...TO PROVIDE AS MUCH AS 2 TO 4 INCHES OF RAINFALL DURING THE EARLY PART OF THE WORK WEEK. HAVE STILL KEPT POPS AT HIGH CHC CATEGORY BEING THIS FAR OUT. THE COLD FRONT IS EXPECTED TO PULL THROUGH TUESDAY NIGHT...AND BY WEDNESDAY NIGHT...THE ENTIRE FORECAST AREA WILL BE HIGH AND DRY. WE HAVE CHC POPS RETURNING TO THE WESTERN AND CENTRAL ZONES FRIDAY AND FRIDAY NIGHT AS ANOTHER COLD FRONT SWEEPS THROUGH THE FORECAST AREA FROM THE NORTHWEST. HIGH TEMPERATURES WILL BE IN MAINLY THE MID 60S TO MID 70 RANGE MONDAY...WITH PROGRESSIVELY COOLER DAYTIME TEMPERATURES THROUGH WEDNESDAY...WHEN HIGHS WILL RANGE FROM AROUND 60 DEGREES IN THE HIGH PEAKS...TO AROUND 70 DEGREES ALONG THE HUDSON VALLEY. TEMPERATURES BOUNCE BACK ON FRIDAY...WITH HIGHS MOSTLY FROM THE MID 60S TO LOWER 70S. MONDAY NIGHT LOWS WILL BE ALMOST ENTIRELY IN THE 50S... COOLING NIGHTLY...TO MOSTLY THE 40S WEDNESDAY NIGHT. READINGS WILL REBOUND SEVERAL DEGREES FOR THURSDAY NIGHT. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... A COLD FRONT AND ASSOCIATED BAND OF SHOWERS IS MOVING ACROSS THE LOCAL AREA EARLY THIS MORNING. USED MOVEMENT ON RADAR TO TIME SHOWERS AT TAF SITES. MVFR CONDITIONS MAY OCCUR WITH SHOWERS...OTHERWISE VFR ARE EXPECTED THROUGH THE TAF PERIOD...06Z/SUNDAY. AN UPPER LOW IS EXPECTED TO CUT OFF OVER QUEBEC TODAY AS SHORT WAVE ENERGY MOVES THROUGH THE UPPER TROUGH...SO EXPECT DIURNAL CUMULUS CLOUDS TODAY BECOMING BROKEN DURING THE AFTERNOON. THE SURFACE LOW WILL STRENGTHEN AS IT MOVES NORTHEAST AWAY FROM THE REGION TODAY AND HIGH PRESSURE WILL BUILD IN. THE RESULTANT PRESSURE GRADIENT WILL BE ENOUGH FOR GUSTY WEST-NORTHWESTERLY WINDS WITH GUSTS IN THE 20S. WINDS WILL DIMINISH THIS EVENING AS THE HIGH BUILD IN MORE AND CLOUD COVER WILL DECREASE. OUTLOOK... SUN-MON...VFR. NO SIG WX. TUE...LOWERING TO MVFR-IFR WITH RAIN BECOMING LIKELY. WED...VFR. CHC SUB-VFR. CHC -SHRA. && .FIRE WEATHER... A COLD FRONT AND UPPER LEVEL DISTURBANCE WILL CROSS THE REGION TONIGHT...BRINGING MAINLY SCATTERED SHOWERS. DRY CONDITIONS AND COOLER TEMPERATURES WILL RETURN FOR THE WEEKEND...AS HIGH PRESSURE BUILDS EASTWARD FROM THE GREAT LAKES. MAXIMUM RELATIVE HUMIDITY VALUES RECOVER TO BETWEEN 90 AND 100 PERCENT TONIGHT. RH VALUES WILL DROP TO MINIMUM VALUES OF AROUND 35 TO 45 PERCENT SATURDAY AFTERNOON...AND RECOVER TO BETWEEN 80 AND 100 PERCENT SATURDAY NIGHT. WINDS WILL REMAIN SOUTHERLY INCREASING TO AROUND 10 TO 15 MPH THIS AFTERNOON AND EARLY EVENING. WINDS TONIGHT WILL SHIFT TO THE WEST BEHIND THE COLD FRONT WITH SPEEDS AROUND 5 TO 15 MPH. WINDS ON SATURDAY WILL BE NORTHWEST AT 10 TO 18 MPH WITH HIGHER GUSTS. && .HYDROLOGY... NO HYDRO PROBLEMS ARE EXPECTED THROUGH THE NEXT 4 DAYS...THEN AN INCREASING CHANCE FOR MODERATE TO LOCALLY HEAVY RAINFALL ON TUESDAY. MAINLY SCATTERED SHOWERS EXPECTED WITH THE FRONTAL PASSAGE WITH VALUES LESS THAN ONE TENTH OF AN INCH FOR MOST OF THE REGION...UP TO ONE QUARTER OF AN INCH FOR PORTIONS OF THE ADIRONDACKS AND WESTERN MOHAWK VALLEY. THIS RAINFALL SHOULD HAVE LITTLE TO NO EFFECT ON AREA RIVERS AND STREAMS. ON TUESDAY...MOISTURE WILL INCREASE FROM THE GULF OF MEXICO WITH PWATS CLIMBING UP TOWARD 2 INCHES. THIS WILL COMBINE WITH AN APPROACHING FRONTAL BOUNDARY AND DEVELOPING LOW PRESSURE TO POTENTIALLY BRING A SOAKING RAIN TO THE REGION. AT THIS TIME...ITS IMPACTS ARE EXPECTED TO REMAIN MINIMAL DUE TO CURRENT DROUGHT MONITOR CONDITIONS OF D0-D1. WE WILL CONTINUE TO MONITOR TRENDS. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...BGM/WASULA NEAR TERM...HWJIV/WASULA SHORT TERM...BGM LONG TERM...ELH AVIATION...IAA FIRE WEATHER...BGM/JPV HYDROLOGY...BGM/JPV
Hazardous weather outlook, Sep 14, 11:29 PM EDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1129 PM EDT FRI SEP 14 2012 NYZ032-033-041>043-083-084-VTZ013-014-151100- NORTHERN HERKIMER-HAMILTON-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM- 1129 PM EDT FRI SEP 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN ADIRONDACKS REGION...AND THE LAKE GEORGE SARATOGA REGION OF EAST CENTRAL NEW YORK AND SOUTHERN VERMONT EXCLUDING EASTERN WINDHAM COUNTY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. AREAS OF FROST WITH NEAR FREEZING TEMPERATURES ARE POSSIBLE SATURDAY NIGHT INTO SUNDAY MORNING. IF CONDITIONS BECOME MORE CERTAIN...FROST ADVISORIES AND OR FREEZE WARNINGS WILL BE ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ001-025-NYZ038>040-047>054-058>061-063>066-082-VTZ015- 151100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-EASTERN WINDHAM- 1129 PM EDT FRI SEP 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EASTERN PORTION OF WINDHAM COUNTY OF VERMONT...CAPITAL REGION...MOHAWK VALLEY...SCHOHARIE VALLEY...TACONICS AND MID HUDSON VALLEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 8:20 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 25 min |
| Sep 14, 8:22 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 23 min |
| Sep 15, 3:27 AM EDT | Freeze Warning | ALY | Hamilton, Herkimer | 27 hr |
Nearby
Frost Advisories in New York, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.